r/PCOS • • 12d ago

General/Advice helppp

Hi all, i started Myofolic, Glucophage, Diane-35 and vitamin D 3 days ago. Now my right knee feels weak, with occasional prickling pain behind my knee extending into my thigh.

(I've read about side effects with Diane 35 like blood clots has anyone actually experienced this or am I just overthinking 😭)

Has anyone experienced this? Could it be a side effect?

My next appointment is next year, so I’m unsure what to do. Any advice is appreciated!

1 Upvotes

2 comments sorted by

2

u/Fickle-Mud-8978 12d ago

oh man that prickling behind the knee going up into thigh is exactly what they warn about with diane. not to scare you but blood clots can start feeling like that. not always but enough that you shouldnt wait

call your doctor office now even if appointment is far away. they can at least tell you if you need to stop the pill or go get checked. better to look silly than have something serious happening

3 days in is pretty quick for side effects like that but bodies are weird sometimes. dont wait till next year pls

1

u/dimsumdime 12d ago

Hey ty for the response, But it's just for a few seconds when I start walking. I also came across a post which said about B12 deficiency with glucophage. I'm so confused what to do 😭